# SDR YN8R03172017MC

- Difficulty date: March 8, 2017
- Submitted: March 17, 2017
- Operation: General aviation
- Aircraft: TGDAE
- Make and model: Cessna 441
- Aircraft serial: 4410256
- Aircraft time: 8,034 hours, 5,965 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: 571305011
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A PHASE 35 INSPECTION, NOSE GEAR ATTACHMENT & WHEEL WELL STRUCTURE INSPECTION FOUND DOUBLER CRACKED AROUND L/H AFT ATTACH POINT FOR NOSE GEAR DRAG BRACE. MATCH DRILLED AND INSTALLED NEW DOUBLER IAW MM 51-30-01, REV. 16
